Since beginning Yaz on January 27th, I have noticed the skin on my face is getting very bumpy. There are not really any "zits," - though I have had a couple and that's VERY odd for me - just a lot of bumps on my chin and cheeks. I can't just cover them up because they aren't red, and they rise above the rest of my skin slightly.
I never have acne, and TriNessa never made me break out. Am I just getting used to this new pill? It's soo annoyyingggg, especially since I don't have to deal with these things normally.
Thank you for your time!
Posts: 104 | From: College | Registered: Oct 2007
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.